t-Butyl Hydroquinone

Tertiary Butylhydroquinone, is a chemical preservative which is a form of butane. It is used in foodstuffs to delay the onset of rancidness and greatly extends the storage life of foods. Consuming high doses (between 1 and 4 grams) of TBHQ can cause nausea, delirium, collapse, tinnitus (ringing in the ears), and vomiting. There are also suggestions that it may lead to hyperactivity in children as well as asthma, rhinitis and dermatitis. It may also further aggravate ADHD symptoms and cause restlessness. Long term, high doses of TBHQ in laboratory animals have shown a tendency for them to develop cancerous precursors in their stomachs, as well as cause DNA damage to them. It is also suggested that it may be responsible for affecting estrogen levels in women.

I just joined Gettr and I highly recommend it - it's the best alternative to them all so far:

gettr
@ChesAus

Telegram Channels: Get Post Updates | Chat/Comment | Video Evidence | c19 Images/Memes

Thank you to the people who are supporting me to save the website. I'm still without proper internet as apparently there was an equipment failure at the ISP-level that they are waiting for a replacement part for. Best way to reach me (but my internet is as slow as an old dialup modem right now): (email | telegram | SMS +61408036323 | gettr )